System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Demonstratio Mathematica}
Opublikowane w latach: 1960 - 2021
Grupowanie: brak
Znaleziono: 32 ( spośród około 66284 )

Strona: Poprzednia [1] 2[3] [4] Następna
[11] On the rate of pointwise strong summability of Fourier series / Włodzimierz Łenski, Bogdan Roszak, 2004. Demonstratio Mathematica Vol. 37, no 3, 601--610, ISSN: 0420-1213, bibliogr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])        Cytowania wg Scopus: 0 [01-03-2021]
[AWCZ-9795] [data modyf: 11-10-2007 09:20]

[12] On a composite functional equation / Janusz Matkowski, Jolanta Okrzesik, 2003. Demonstratio Mathematica Vol. 36, no 3, 653--658, ISSN: 0420-1213, bibliogr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])        Cytowania wg Scopus: 5 [01-03-2021]
[AWCZ-9112] [data modyf: 07-08-2015 10:20]

[13] A characterization of L\p -norm with the aid of equality condition in the Hölder inequality / Janusz Matkowski, Jürg Rätz, 1999. Demonstratio Mathematica Vol. 32, no 1, 165--170, ISSN: 0420-1213, bibliogr.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-4241] [data modyf: 07-08-2015 10:21]

[14] Equality in Minkowski inequality and a characterization of L-norm / Janusz Matkowski, Jürg Rätz, 1997. Demonstratio Mathematica Vol. 30, no 1, 53--62, ISSN: 0420-1213, bibliogr.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-8304] [data modyf: 07-08-2015 10:20]

[15] Weak solutions of set-valued random differential equations / Mariusz Michta, 1996. Demonstratio Mathematica Vol. 29, no 3, 523--528, ISSN: 0420-1213,
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-11248] [data modyf: 07-08-2015 10:22]

[16] Envelopes of special class of one-parameter families of curves / Peter Kahlig, Janusz Matkowski, 1996. Demonstratio Mathematica Vol. 29, no 4, 799--806, ISSN: 0420-1213,
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])        Cytowania wg Scopus: 0 [01-03-2021]
[AWCZ-14622] [data modyf: 22-04-2010 09:40]

[17] Remark on globally Lipschitzian composition operators / A. Matkowska, Janusz Matkowski, N. Merentes, 1995. Demonstratio Mathematica Vol. 28, no 1, 171--175, ISSN: 0420-1213,
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-14645] [data modyf: 23-04-2010 11:15]

[18] The existence theorem for neutral functional-differential inclusions / Elżbieta Łuczak-Kumorek, 1990. Demonstratio Mathematica Vol. 23, no 2, 385--393, ISSN: 0420-1213, bibliogr.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-8419] [data modyf: 07-08-2015 10:20]

[19] Existence and uniqueness of solution of neutral functional-differential inclusions via dissipativity / Jerzy Motyl, 1990. Demonstratio Mathematica Vol. 23, no 1, 87--100, ISSN: 0420-1213, bibliogr.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-13844] [data modyf: 20-05-2009 13:58]

[20] Controllability of the neutral functional-differential inclusion with - M-dissipative right hand side / Jerzy Motyl, Michał Kisielewicz, 1990. Demonstratio Mathematica Vol. 23, no 2, 425--433, ISSN: 0420-1213, bibliogr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-13760] [data modyf: 14-05-2009 11:46]

Strona: Poprzednia [1] 2[3] [4] Następna

Czas generacji strony: 0,03 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2020 Uniwersytet Zielonogórski